Non-linear oscillations of pendulum with vertically moving multifrequency support point

Authors

  • Tran Kim Chi

DOI:

https://doi.org/10.15625/0866-7136/10149

Abstract

None

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

31-03-1994

How to Cite

Chi, T. K. (1994). Non-linear oscillations of pendulum with vertically moving multifrequency support point. Vietnam Journal of Mechanics, 16(1), 9–14. https://doi.org/10.15625/0866-7136/10149

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 > >>